# SDR DALA2021080504452

- Difficulty date: February 11, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 78,632 hours, 10,346 cycles
- System (JASC): 5700 · Wing Structure
- Part: Structure
- Condition: Cracked
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3303 DURING C CHECK AND DURING INSPECTION PER EM5716-0101 7, A CRACK WAS FOUND AT THE LH AND RH HOLE 260. THE CRACKED FASTENER HOLES WERE REPAIRED PER SECT I AND SECT II OF ERA 589524-14 AD.  ERA 589524-14AD HAS BEEN REVISED TO REVISION A.
